Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (797 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1994-03-31
Uniqueness Theorems in Linear Theory of Microporous SolidsTengiz G. Gegelia and Lothar Jentsch (1) Georgian Acadademy of Sciences, Tbilisi, Georgia
(2) Technische Universität Chemnitz-Zwickau, Germany
This paper deals with uniqueness theorems for external boundary value problems and a contact problem for a system of differential equations of the linear elasticity theory of nicroporous solids. Here we have derived an asymptotic representation of the solution of this system in a neighbourhood of infinity which has enabled us to prove new uniqueness theorems.
Keywords: Linear theory of microporous solids, external boundary value problems, uniqueness theorems
Gegelia Tengiz, Jentsch Lothar: Uniqueness Theorems in Linear Theory of Microporous Solids. Z. Anal. Anwend. 13 (1994), 73-82. doi: 10.4171/ZAA/525